# SDR SIMA20140318008

- Difficulty date: March 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND THE APU FIREWALL CRACKED AT THE TOP RT MOUNTING POINT & ABOVE THE TOP RIVET ON THE RT SIDE RIVET ROW.  COMPLETED FABRICATION & INSTALLED NEW DOUBLER AT TOP RT MOUNTING POINT IAW EO EM-53AD-1883 & ETN EM-53-244.  COMPLETED REPAIR OF APU FIREWALL IAW EO EM-53AD-1883 PART C STEPS 81 THRU 1.
